# SDR ASAA2023012641662

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 26,812 hours, 8,419 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 8891
- Condition: Faulted
- Location: Lt Acm
- Part time: 1,758 hours, 515 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONT CAB TEMP. UNCONTROLLABLE, DUCT SUPPLY 40 DEGREE C LEFT PACK TEMP 50 DEGREE C. GROUNDED - YES. REMOVED AND REPLACED TEMP CONTROL VALVE ON LH PACK AS REQUIRED LEAK CKD GOOD NO LEAKS OPS CKD GOOD. REF AMM 21-51-10-400-801 PERFORMED TEMP CONTROLLER BITE TEST NO FAULTS FOUND REF AMM 21-61-00 RAN LH PACK CONT CABIN FROM COLD TO WARM TO HOT OPS CKD GOOD THROUGH ALL TEMPS.
